2019
Том 71
№ 11

All Issues

Baranetskij Ya. O.

Articles: 2
Article (Ukrainian)

Spectral properties of nonself-adjoint nonlocal boundary-value problems for the operator of differentiation of even order

Baranetskij Ya. O., Kalenyuk P. I., Kolyasa L. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2018. - 70, № 6. - pp. 739-751

We study spectral properties of an essentially nonself-adjoint problem generated by nonlocal multipoint conditions for the operator of differentiation of order 2n and analyze the cases of regular and irregular Birkhoff boundary conditions. A system of root functions of the problem and elements of biorthogonal systems are constructed. We also establish sufficient conditions under which these systems are complete and form a Riesz basis under certain additional assumptions.

Article (Ukrainian)

Similitude operators generated by nonlocal problems for second-order elliptic equations

Baranetskij Ya. O.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1992. - 44, № 9. - pp. 1174–1181

The spectral properties and properties of the L2-solutions of the nonlocal problem for second-order linear elliptic nondivergent-type equations that represent an isospectral disturbance of the Dirichlet problem are investigated.